MathSciNet Relay Station
MathSciNet bibliographic data
MR2910173 49M30 (65K05)
Noori Skandari, Mohammad Hadi; Tohidi, Emran Numerical solution of a class of nonlinear optimal control problems using linearization and discretization. Appl. Math. (Irvine) 2 (2011), no. 5, 646–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement